# SDR R61A201706260523

- Difficulty date: June 26, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 34,268 hours, 21,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CENTER SHEAR PANEL AT FRAME 88 CORRODED. MX REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-10-03, 53-23-10, 51-42-01, 51-40-03, AND 51-23-00.
